Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 6 > No. 3

 
   

On Weighted Ailamujia Distribution and Its Applications to Lifetime Data

PP: 619-633
doi:10.18576/jsap/060317
Author(s)
Uzma Jan, Kawsar Fatima, S. P. Ahmad,
Abstract
This paper deals with the introduction of generalized version of Ailamujia distribution called weighted Ailamujia distribution. In this paper, the different structural properties of the newly developed model have been studied and derived. The parameters of the proposed distribution have been estimated through the maximum likelihood technique and method of moments. Further, a likelihood ratio test of the weighted model has been obtained. In addition to this, the model under study has also been applied to the real life data sets for illustration.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved